# SDR TSAA0357064

- Difficulty date: April 10, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Part number: 6545455
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION DAMAGE BY SMOOTHLY BLENDING REWORK AREA.  PERFORMED HFEC INSPECTION TO VERIFY CRACK AND CORROSION FREE.  FLAT PEENED REWORKED SURFACE.  FABRICATED A FILLER FROM 2024-T3 SIZED TO FIT BLENDOUT AREA AND RESTORE TO ORIGINAL CONTOUR.  APPLIED ALODINE AND TWO COATS OF BMS 10-20, TYPE II PRIMER TO BARE SURFACES.  WET INSTALLED FILLER AND BMS 5-95 SEALANT ON ALL FRAYING SURFACES.  REPAIR COMPLETED IAW ECO 3073.  AIRCRAFT RETURNED TO SERVICE.  (M)
